# SDR ASAA2020031732446

- Difficulty date: March 15, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 49,362 hours, 14,928 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE CONTROL LIGHT ON DURING TAXI. GROUNDED - YES. PERFORMED B737-800 FIM 73-06 TASK 801 EEC BITE SHOW FAULTS.  POSITION SIGNALS DISAGREE AND FAULT CODE 75-20572 LPTACC DEMAND AND SIGNAL DISAGREE. PERFORMED ACTUATORS TASK 71-00-00 ONLY FAULT CODE 75-20532 REMAINS ACCOMPLISHED ENG #2 RUN NO DEFECTS NOTED.
